Differential and Integral Equations

Generation of analytic semigroups in $W^{k,p}(\Omega)$ and $C^k(\overline\Omega)$

Fabrizio Colombo and Vincenzo Vespri

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We prove generation of analytic semigroups in $W^{k,p}(\Omega)$ and in $C^k(\bar \Omega)$, $ k \in N $ $ 1<p<\infty $, by non-variational elliptic operators under general boundary condition

Article information

Source
Differential Integral Equations, Volume 9, Number 2 (1996), 421-436.

Dates
First available in Project Euclid: 3 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367603357

Mathematical Reviews number (MathSciNet)
MR1364059

Zentralblatt MATH identifier
0838.47028

Subjects
Primary: 35J40: Boundary value problems for higher-order elliptic equations
Secondary: 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Citation

Colombo, Fabrizio; Vespri, Vincenzo. Generation of analytic semigroups in $W^{k,p}(\Omega)$ and $C^k(\overline\Omega)$. Differential Integral Equations 9 (1996), no. 2, 421--436. https://projecteuclid.org/euclid.die/1367603357


Export citation